Almost automorphic solutions for neutral type CNNs with time-varying delays and \(D\) operator on time scales. (English) Zbl 1440.34084

Summary: In this paper, we propose a new concept of almost automorphic functions on a new type of almost periodic time scales. Based on inequality analysis techniques on time scales, the exponential dichotomy of linear dynamic equations on time scales and the Banach’s fixed point theorem, we establish the existence and global exponential stability of almost automorphic solutions for a class of neutral type cellular neural networks with time-varying delays and \(D\) operator on time scales. We give a numerical example to illustrate the feasibility of our results.


34K40 Neutral functional-differential equations
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
34N05 Dynamic equations on time scales or measure chains
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI Euclid


[1] G. M. N’Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic Plenum, New York-Boston-Moscow-London, 2001.
[2] L. Zhao, Y. Li, B. Li, Weighted pseudo-almost automorphic solutions of high-order Hopfield neural networks with neutral distributed delays, Neural Comput. Appl. 29(7) (2018) 513-527.
[3] Y. K. Li, L. Yang, Almost automorphic solution for neutral type high-order Hopfield neural networks with delays in leakage terms on time scales, Appl. Math. Comput. 242 (2014) 679-693. · Zbl 1334.34194
[4] A. Murat, H. C. Koyuncuoglu, Y. N. Raffoul, Almost automorphic solutions of delayed neutral dynamic systems on hybrid domains, Appl. Anal. 10 (2016) 128-151. · Zbl 1474.34547
[5] L. Yao, Global convergence of CNNs with neutral type delays and \(D\) operator, Neural Comput. Applic. 29(1) (2018) 105-109.
[6] A. Zhang, Pseudo almost periodic solutions for neutral type SICNNs with D operator, J. Exp. Theor. Artif. Intell. 29(4) (2017) 795-807.
[7] H. M. Srivastava, K. L. Tseng, S. J. Tseng, J. C. Lo, Some weighted Opial-type inequalities on time scales, Taiwanese J. Math. 14 (2010) 107-122. · Zbl 1190.26027
[8] H. M. Srivastava, K. L. Tseng, S. J. Tseng, J. C. Lo, Some generalizations of Maroni’s inequality on time scales, Math. Inequal. Appl. 14 (2011) 469-480. · Zbl 1217.26069
[9] Y. K. Li, C. Wang, Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales, Abstr. Appl. Anal. 2011 (2011), Article ID 341520, 22pp. · Zbl 1223.34125
[10] C. Wang, Y. K. Li, Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales, Ann. Polon. Math. 108 (2013) 225-240. · Zbl 1287.34085
[11] C. Lizama, J. G. Mesquita, Almost automorphic solutions of dynamic equations on time scales, J. Funct. Anal. 265 (2013) 2267-2311. · Zbl 1287.34084
[12] Y. K. Li, B. Li, Existence and exponential stability of positive almost periodic solution for Nicholson’s blowflies models on time scales, SpringerPlus 2016; 5(1): 1096.
[13] Y. K. Li, P. Wang, Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales, Discrete Contin. Dyn. Syst. Ser. S 10 (2017) 463-473.
[14] Y. K. Li, C. Wang, Almost periodic functions on time scales and applications, Discrete Dyn. Nat. Soc. 2011 (2011), Article ID 727068, 20 pages.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.